# SDR ASOA2015032612468

- Difficulty date: March 8, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N137EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15227
- Aircraft time: 15,849 hours, 10,159 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INTERCOSTAL BETWEEN FS 349.00 AND 364 IS CORRODED.  RIGHT INTERCOSTAL HAS EXFOLIATING CORROSION AT RADIUS OUT OF LIMITS IAW SRM 53-21-23-101-003-A01.  REMOVED RT INTERCOSTAL FROM STA 349 TO 364 LOCATED, DRILLED AND DEBURRED NEW INTERCOSTAL IAW SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.  INSTALLED NEW INTERCOSTAL RT OF STR 27 BETWEEN FS349 TO 364 REF SRM 51-42-06-001-001 AND SRM 51-42-21-001-001.
